# SDR USAA070438

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 RIB OF LEADING EDGE ON LEFT HORIZONTAL STAB, CRACK & FASTENER PULLED.  REMOVED AND REPLACED RIB PER SRM 51-40-00, DEFECT SIZE:  .5 INCH.
